Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  The forwarding diameter of graphs
 
 
Title: The forwarding diameter of graphs
Author: De La Vega, W.Fernandez
El Haddad, M.
Barraez, D.
Ordaz, O.
Appeared in: Discrete applied mathematics
Paging: Volume 86 (1998) nr. 2-3 pages 11 p.
Year: 1998
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands